American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30E10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 112 found      Go to page: 1 2 3 4

[1] A. Branquinho, U. Fidalgo Prieto and A. Foulquié Moreno. An extension of Markov's Theorem. Proc. Amer. Math. Soc. 142 (2014) 3491-3503.
Abstract, references, and article information   
View Article: PDF

[2] Klaus Schiefermayr. A density result concerning inverse polynomial images. Proc. Amer. Math. Soc. 142 (2014) 539-545.
Abstract, references, and article information   
View Article: PDF

[3] K. Yu. Fedorovskiĭ. On $\mathcal{C}^m$-approximability of functions by polynomial solutions of elliptic equations on plane compact sets. St. Petersburg Math. J. 24 (2013) 677-689.
Abstract, references, and article information   
View Article: PDF

[4] Elliot Findley. Fine asymptotics of Christoffel functions for general measures. Trans. Amer. Math. Soc. 363 (2011) 4553-4568. MR 2806683.
Abstract, references, and article information   
View Article: PDF

[5] Gautam Bharali and Sushil Gorai. Uniform algebras generated by holomorphic and close-to-harmonic functions. Proc. Amer. Math. Soc. 139 (2011) 2183-2189. MR 2775396.
Abstract, references, and article information   
View Article: PDF

[6] J. E. Brennan and E. R. Militzer. $L^{p}$-bounded point evaluations for polynomials and uniform rational approximation. St. Petersburg Math. J. 22 (2011) 41-53. MR 2641080.
Abstract, references, and article information   
View Article: PDF

[7] Peter Dragnev and Erwin Miña-Díaz. On a series representation for Carleman orthogonal polynomials. Proc. Amer. Math. Soc. 138 (2010) 4271-4279. MR 2680053.
Abstract, references, and article information   
View Article: PDF

[8] R. Daquila. Approximation by strongly annular solutions of functional equations. Proc. Amer. Math. Soc. 138 (2010) 2505-2511. MR 2607880.
Abstract, references, and article information   
View Article: PDF

[9] Luis Bernal-González. Common hypercyclic functions for multiples of convolution and non-convolution operators. Proc. Amer. Math. Soc. 137 (2009) 3787-3795. MR 2529888.
Abstract, references, and article information   
View Article: PDF

[10] Maxim R. Burke. Entire functions mapping uncountable dense sets of reals onto each other monotonically. Trans. Amer. Math. Soc. 361 (2009) 2871-2911. MR 2485411.
Abstract, references, and article information   
View Article: PDF

[11] S. Kouchekian and V. A. Prokhorov. On estimates for the ratio of errors in best rational approximation of analytic functions. Trans. Amer. Math. Soc. 361 (2009) 2649-2663. MR 2471933.
Abstract, references, and article information   
View Article: PDF

[12] V. V. Peller. Analytic approximation of matrix functions and dual extremal functions. Proc. Amer. Math. Soc. 137 (2009) 205-210. MR 2439442.
Abstract, references, and article information   
View Article: PDF

[13] Joseph A. Cima, Alec L. Matheson and William T. Ross. The normalized Cauchy transform. Math. Surveys Monogr. 125 (2006) 227-247.
Book volume table of contents   
View Article: PDF

[14] Joseph A. Cima, Alec L. Matheson and William T. Ross. The distribution function for Cauchy transforms. Math. Surveys Monogr. 125 (2006) 163-177.
Book volume table of contents   
View Article: PDF

[15] Joseph A. Cima, Alec L. Matheson and William T. Ross. Other operators on the Cauchy transforms. Math. Surveys Monogr. 125 (2006) 249-253.
Book volume table of contents   
View Article: PDF

[16] Joseph A. Cima, Alec L. Matheson and William T. Ross. The Cauchy transform as an operator. Math. Surveys Monogr. 125 (2006) 61-82.
Book volume table of contents   
View Article: PDF

[17] Joseph A. Cima, Alec L. Matheson and William T. Ross. Preliminaries. Math. Surveys Monogr. 125 (2006) 11-40.
Book volume table of contents   
View Article: PDF

[18] Joseph A. Cima, Alec L. Matheson and William T. Ross. The Cauchy transform as a function. Math. Surveys Monogr. 125 (2006) 41-60.
Book volume table of contents   
View Article: PDF

[19] Joseph A. Cima, Alec L. Matheson and William T. Ross. Which functions are Cauchy integrals?. Math. Surveys Monogr. 125 (2006) 99-113.
Book volume table of contents   
View Article: PDF

[20] Joseph A. Cima, Alec L. Matheson and William T. Ross. Clark measures. Math. Surveys Monogr. 125 (2006) 201-226.
Book volume table of contents   
View Article: PDF

[21] Joseph A. Cima, Alec L. Matheson and William T. Ross. The Cauchy Transform. Math. Surveys Monogr. 125 (2006) MR MR2215991.
Book volume table of contents   

[22] Joseph A. Cima, Alec L. Matheson and William T. Ross. Topologies on the space of Cauchy transforms. Math. Surveys Monogr. 125 (2006) 83-98.
Book volume table of contents   
View Article: PDF

[23] Joseph A. Cima, Alec L. Matheson and William T. Ross. Multipliers and divisors. Math. Surveys Monogr. 125 (2006) 115-161.
Book volume table of contents   
View Article: PDF

[24] Joseph A. Cima, Alec L. Matheson and William T. Ross. The backward shift on $H^2$. Math. Surveys Monogr. 125 (2006) 179-200.
Book volume table of contents   
View Article: PDF

[25] V. V. Peller and S. R. Treil. Approximation by analytic operator functions. Factorizations and very badly approximable functions. St. Petersburg Math. J. 17 (2006) 493-510. MR 2167849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. E. Brennan. Thomson's theorem on mean square polynomial approximation. St. Petersburg Math. J. 17 (2006) 217-238. MR 2159582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Albert Boggess and Daniel Jupiter. Global approximation of CR functions on Bloom-Graham model graphs in $\mathbb{C}^n$. Proc. Amer. Math. Soc. 134 (2006) 723-730. MR 2180890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Zeljko Cuckovic and N. V. Rao. Maximality theorems for Fréchet algebras. Proc. Amer. Math. Soc. 134 (2006) 487-490. MR 2176017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Gensun Fang and Xuehua Li. Comparison theorems of Kolmogorov type and exact values of $n$-widths on Hardy--Sobolev classes. Math. Comp. 75 (2006) 241-258. MR 2176398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Geir Arne Hjelle. Unimodular functions and interpolating Blaschke products. Proc. Amer. Math. Soc. 134 (2006) 207-214. MR 2170560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 112 found      Go to page: 1 2 3 4